# SDR ZW0A0108706

- Difficulty date: September 13, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N911TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49182
- Aircraft time: 55,370 hours, 28,722 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CHAIR TRACK AT LBL 44 INCHES, STA 1088 TO 1309, WAS CORRODED BEYOND LIMITS.  REMOVED CORRODED TRACK AND INSTALLED NEW TRACK WITH TRACK SPLICE PER SRM 53-05, FIG 4F, AND BOLTED TRACK DOWN PER SRM 51-30-1.
